I have been taking 800mg a day of seroquil for over a year my doctor resently took me off of this drug and is not weaning it of for me this my first night without it what should I expect as far as withdraw symptoms and for how long?? He put me on Abilify and said it would not go with seroquil.
I did some research on the medication from what little I know this medication is strong, it does suggest that you have eye exams early in treatment and to watch for other problems such as moods etc, I am on high doses of pain medicine so this may not be high for you I am not sure, the one thing I feel sure of is that what one person tolerates another person cannot, If you are uncertain ask your pharmacist or just be plain with the doctor and tell him/her that you have concerns, it is your body and you have the right to express concerns, My doctor expects me to ask, maybe I am spoiled but with the most difficult problems I think the number one thing for her is she wants me safe and wants me to be proactive in my care, I don't mind answering/or trying to give you an answer as long as I give you good sound informartion take good care
Why isn't he weening you off it? seroquel is strong. The first time I ever took it I knew it wasn't for me. It made me so "out of it" it was scary. Even Caffeine should be weened a bit. Make the dc ween you off it or do it yourself. Some people from this site are really good at giving info on weening. Cathleen
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Sep 2018 • 23 answers
Updated 31 Oct 2017 • 12 answers
Updated 10 Apr 2018 • 4 answers
Updated 18 Feb 2013 • 5 answers
Updated 1 Jan 2013 • 4 answers